9 Weeks of Cipro Pain. Up and Down.
I took Cipro back in February for a possible UTI, 500mg/2x day for 2 days. The third day I started to feel the pain.
It will be 9 weeks on Thursday that I have been feeling like this, and the pain comes and goes.
I'm hoping it's just magnesium deficiency.
A new symptom is my lower back. Not so much hurting but more of a tight feeling. Could this be the tendons in my back being damaged now, or is it from stressing about this and sitting on an uncushioned seat this morning?
Another thing is, after taking a hot shower my feet get really red. Probably normal and just noticing it now and being a hypochondriac about it, but my ankles also get really red, too. Does this mean anything, or is it just blood flow?
They don't stay red for very long.
Aaaaannd, my left shoulder blade feels as if it is going numb, right under the blade bone.
Trapped nerves, something unrelated, or more Cipro crap?
I don't know about the red feet and ankles. Because it goes away fast, at this point I'll just chalk it up as normal circulation flush from the heat of the shower.
Lower back? Could be you're just more aware of things.
Could be change in posture and walking posture, and the result of the chain reaction of body pains from the Cipro.
The shoulder I'd keep more of an eye on. Achilles and shoulders are where Levaquin Tendonitis
shows up most (damage, specifically)
Still, the tendency is to become more hyperaware of every ache and pain.
Mentally, I wouldn't worry about it, but I'd stay aware.
AND TAKE YOUR MAGNESIUM, as much as you can get in/on you.----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com